A member asked:

When i was 18 male (now 26) i took isotretinoin (accutane) for 6 mon until my acne was completely gone. miracle drug. but any longterm side-effects?

A doctor has provided 1 answer
Dr. Robert Levine answered

Specializes in Dermatology

Side effects: It has been speculated that Accutane can lead to long-term side effects including depression decreased bone density vision changes and joint problems however these reports have been on unsubstantiated. However if any of these symptoms arise seek medical help regardless.

Answered 6/24/2014

4.4k views

Thank

Related Questions

A member asked:

Question about side effects of isotretinoin (accutane) for a male?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...